# SDR SWAA2024050977211

- Difficulty date: April 20, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO @ STA 500G @ STR-26R LOCATED UNDER RIGHT TRANSITION PANEL FRAME ATTACH AFT CLIP CRACKED<[01] REMOVED AND REPLACED IAW BOEING 737 DRW 143A7505 REV- AND B737-800 SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED IAW BOEING 737 DRW 143A7505 REV- AND B737-800 SRM 51-40-02
